Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Privacy Statement
Editorial Team
Author Guidelines
Indexing
Publication Ethics
Current
Archives
Forthcoming Articles
Special Issues
Subscription
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 1 (2009)
Vol. 1 No. 1 (2009)
Published:
2009-08-12
Research Article
General KKM Theorems for Abstract Convex Spaces
Sehie Park
1-13
147
PDF
116
General Proximal Point Algorithmic Models and Nonlinear Variational Inclusions Involving RMM Mappings
Ram U. Verma
15-25
139
PDF
119
An Embedding Theorem given by the Modulus of Variation
Laszlo Leindler
27-31
136
PDF
105
An Educational Management Problem with Continuous Signal Space
John E. Goulionis, V. K. Benos
33-42
142
PDF
120
A Classification of Classical Billiard Trajectories
Bijan Bagchi, Atreyee Sinha
43-53
174
PDF
100
Mobius Graphs
N. Vasumathi, S. Vangipuram
55-60
139
PDF
267
Asymptotic Solutions of Fourth Order Near Critically Damped Nonlinear Systems
Md. Habibur Rahman, B.M. Ikramul Haque, M. Ali Akbar
61-73
141
PDF
121
A Curious Strong Resemblance between the Goldbach Conjecture and Fermat Last Assertion
Ikorong Anouk Gilbert Nemron
75-80
140
PDF
117
Make a Submission
Make a Submission
Indexing
Most Read Articles
A Note on $k$-Gamma Function and Pochhammer $k$-Symbol
490
Saline Water Intrusion: Its Management and Control
237
Graduate Employability and Entrepreneurship in Records Management: Unexplored Potential Business in Commercial Records Center
195
Measurement of "Tone" - A Technical Aspect
182
Design and Construction of a Pure Sine Wave Inverter
151